Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Foot feels like gel and squishy when walking. History of ankle injury. What could make me feel like this?

My name is David and Im 39 years old . the top of my right foot feels weird like gel and feels squishy when I walk. What could make it feel like that? For 2 years now ive had job Injury at Walmart where a food cart hit the back of both of my ankles. could this be from that or something else? Thanks . David Summers
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  731
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.
yes, you could be right. if a nerve at the ankle was damaget due to the hit, it could have caused hypoasthesia (reduced sensation) in that area and hence the altered sensation.
pl. see a neurologist to get this confirmed as, reduced sensation can make you prone to unnoticed injuries to the foot and complications.

take care and keep me posted on your progress.
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor